# SDR SWAA2022031469070

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 31,111 hours, 18,755 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WEBBING CRACKED APPROX. 1.25 INCHES ATTACHING UPPER FIXED TRAILING EDGE PANEL AT DEFLECTION CONTROL RIB. / REMOVED AND REPLACED WEB REF SRM 51-40-02.
